Recent Stomach Anxiety while taking Citaopram
This is my first post but I really need some suggestions as to what is going on with my stomach. I'm currently taking 30mg Citalopram daily for anxiety which I've now been taking for the past 18 months and it totally cleared all my anxiety problems, I felt really good about myself again and was finding that I could handle all normal daily events.
Recently though, maybe been going on for the past week I've been having real difficulty with stomach anxiety, it feels so unsettled and jittery. I had been drinking soft drinks on a daily basis which were loaded with caffeine and sugar and also been stressed at work which I don't really notice due to the Citalopram.
I'm thinking that maybe the build up of Caffeine, sugar and stress has finally hit a peak and now giving me this very uncomfortable feeling in my stomach. I would love to know how long I can expect this for.
Let me know if anyone else has had something similar.